For fast pain relief*
Panadol Rapid is absorbed 2x faster than standard Panadol tablets.1,2 It contains sodium bicarbonate, which is added to paracetamol.1*
2X faster absorption with Panadol Rapid1,5,*
Twenty-eight healthy volunteers were given standard Panadol tablets and Panadol Rapid in a crossover study. Blood samples were taken at regular intervals and analysed by high-performance liquid chromatography.
The time taken to reach maximum dose (Tmax) of Panadol Rapid was significantly shorter than standard Panadol tablets in both fasted and fed subjects.1
Panadol Rapid works on pain relief‡ 10 minutes faster than standard Panadol Tablets6
Panadol Rapid was shown to provide some pain relief 10 minutes faster than standard Panadol tablets. In a single centre randomised, double blind, single-dose study, the time to onset and the degree of pain relief were determined with either two Panadol Rapid tablets (n=90) or standard Panadol tablets (n=90) administered to patients who had undergone dental extraction. The time to onset of meaningful pain relief was 30 minutes vs. 40 minutes for standard paracetamol.6
Brody wants to get rid of his headache fast
Brody is a young executive working his way up the corporate ladder. With long workdays and tight deadlines, it’s not surprising he sometimes suffers from headaches. He’s seen his doctor about it and was glad to hear that these were nothing more serious than tension type headaches, though it impacts his life and work at times.
Brody needs something that works fast to relieve headaches when he gets them. He also wants something that’s gentle on the stomach, as regular meal times aren’t part of his lifestyle.
Panadol Rapid offers people on the go, like Brody, fast relief of acute pain.
Recommend Panadol Rapid for fast pain relief
Absorbed 2X faster than standard Panadol tablets, Panadol Rapid offers fast relief of acute pain.†1,2
Each tablet contains paracetamol 500 mg.
Also includes excipients; sodium bicarbonate, starch (pre-gelatinised), povidone, maize starch, potassium sorbate (E202), microcrystalline cellulose, magenesium stearate, carnauba wax, titanium dioxide (E171), polydestrose, hypromellose, glycerol triacetate and polyethylene glycol.
Special warnings and precautions for use
Care is advised in the administration of paracetamol to patients with renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Do not exceed the stated dose.
Patients should be advised not to take other paracetamol-containing products concurrently.
Each Panadol Actifast tablet contains 173 mg of sodium and should not be taken by patients on a low sodium diet.
Patients should be advised to consult their doctor if their headaches become persistent.
If symptoms persist, consult your doctor.
Patients should be advised to consult a doctor if they suffer from non-serious arthritis and need to take painkillers every day.
Keep out of the reach and sight of children.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Hypersensitivity to paracetamol or any of the other constituents.
Body system Undesirable effect Frequency
Blood and lymphatic system disorders
Immune system disorders
Cutaneous hypersensitivity reactions including, among others, skin rashes, angioedema and Steven Johnson syndrome and toxic epidermal necrolysis
Respiratory, thoracic and mediastinal disorders
Bronchospasm in patients sensitive to aspirin and other NSAIDs.